RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 88(130), Number 4(8), Pages 578–588 (Mi msb3199)  

This article is cited in 8 scientific papers (total in 8 papers)

Differential equations on graphs

A. I. Vol'pert


Abstract: The differential equations encountered in various applications may be treated as equations on graphs. In the paper it is shown that the structure of the graph allows us to investigate the properties of the solutions of such equations.
Bibliography: 3 titles.

Full text: PDF file (1074 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 17:4, 571–582

Bibliographic databases:

UDC: 517.9
MSC: Primary 05C99, 34C99; Secondary 80A30, 92A05, 35K50
Received: 25.06.1971

Citation: A. I. Vol'pert, “Differential equations on graphs”, Mat. Sb. (N.S.), 88(130):4(8) (1972), 578–588; Math. USSR-Sb., 17:4 (1972), 571–582

Citation in format AMSBIB
\Bibitem{Vol72}
\by A.~I.~Vol'pert
\paper Differential equations on graphs
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 88(130)
\issue 4(8)
\pages 578--588
\mathnet{http://mi.mathnet.ru/msb3199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=316796}
\zmath{https://zbmath.org/?q=an:0242.35015}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 17
\issue 4
\pages 571--582
\crossref{https://doi.org/10.1070/SM1972v017n04ABEH001603}


Linking options:
  • http://mi.mathnet.ru/eng/msb3199
  • http://mi.mathnet.ru/eng/msb/v130/i4/p578

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Ruggeri, “Symmetric-hyperbolic system of conservative equations for a viscous heat conducting fluid”, Acta Mech, 47:3-4 (1983), 167  crossref  mathscinet  zmath  isi
    2. N. Virgopia, F. Ferraioli, “On the shock-wave-generating function in a simple mixture of gases”, Il Nuovo Cimento B Series 10, 81:2 (1984), 197  crossref  mathscinet
    3. Luigi Ambrosio, “Variational problems in SBV and image segmentation”, Acta Appl Math, 17:1 (1989), 1  crossref  mathscinet  zmath  isi
    4. Luigi Ambrosio, Vincenzo Maria Tortorelli, “Approximation of functional depending on jumps by elliptic functional via t-convergence”, Comm Pure Appl Math, 43:8 (1990), 999  crossref  mathscinet  zmath
    5. Dieter Bothe, “Instantaneous limits of reversible chemical reactions in presence of macroscopic convection”, Journal of Differential Equations, 193:1 (2003), 27  crossref
    6. G. L. Ermakov, “Stekhiometricheskii analiz biokhimicheskikh sistem na grafakh. I. Graficheskie pravila nakhozhdeniya balansnykh sootnoshenii”, Matem. biologiya i bioinform., 2:1 (2007), 36–47  mathnet
    7. Gilles Gnacadja, “Reachability, persistence, and constructive chemical reaction networks (part I): reachability approach to the persistence of chemical reaction networks”, J Math Chem, 2011  crossref
    8. Varfolomeev S.D., Lukovenkov A.V., “Ustoichivost avtokataliticheskikh protsessov. kinetika okisleniya uglevodorodov”, Zhurnal fizicheskoi khimii, 85:4 (2011), 618–624  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:1412
    Full text:539
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018